# SDR C2XA01IA117

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 7,700 hours, 6,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AFT EXIT ROW CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY IN ACCORDANCE WITH EMB145 M/M 33-50-11-400-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
